# SDR USAA2014052800006

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R EMERGENCY LIGHT HARNESS AT ROW 19L IAW ASM 33-51-04, OPERATIONS CHECKED GOOD.
